Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Treatment for deprssion

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 1766 Questions
I take trazodone and Lexapro for depression I exceed liquor last Saturday and the last 3 days I star felling depress and not able to sleep , how long I need to wait to feel normal
Posted Fri, 28 Feb 2014 in Medicines and Side Effects
Answered by Dr. T Shobha Deepak 1 hour later
Brief Answer: The symptom could last from days to week Detailed Answer: Hi Welcome to Healthcare-Magic Greetings of the day Dear XXXX Intake of alcohol along with Antidepressants medication like the ones you are taking(Trazadone: Tetracyclic antidepressants and Lexapro: Selective Serotonin reuptake inhibitor) may lead to rebound depression and insomnia that is loss of sleep. These symptoms may persist from couple of days to sometimes a week. If it exceeds then I suggest to check with doctor for liver function test. I would suggest you the following which will definitely help you get over it 1. Absolute abstinence from alcohol 2. Ensure intake of good quantity of water: 2 to 3 liter a day this helps flush out. 3. To a glass of lukewarm water add juice of half lemon and two spoons of honey . Drink it twice a day 4. Avoid caffein containing beverages. 5. Take day off from your work. Wishing you a very happy and healthy life. Take care Best Regards Dr T Shobha Deepak MBBS, MD Clinical Pharmacologist
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor